Allergic Reaction To Nambumetone

2 Replies Updated



Conversation Starter

MelB Says:


I was prescribed this medication for inflammation. I had a reaction that has lasted over a month after only taking seven pills. My skin broke out in rashes, became red and inflamed, and turned dark like it was burnt. I‘ve been itching for almost a month. Has anyone else ever experienced this while taking this medication.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Cheryl Says:
via mobile

I have been on Relefen, or Nambutone as an antibiotic inflammatory now for about a year or so. I am on 750ml mg. I have never had any of the symptoms that you have experienced. it sounds to me as if you are definitely allergic to the medication so I would definitely stop taking it and advise your doctor that gave you the medication about your rash and itching and maybe they can switch your medication to something that you will not be allergic to. Good luck to you.

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Kevin Says:

Hello MelB,

According to the [1] NIH Nabumetone page precautions section "Nabumetone, like other NSAIDs, can cause serious skin side effects such as exfoliative dermatitis, SJS, and TEN, which may result in hospitalization and even death. Although serious skin reactions may occur without warning, patients should be alert for the signs and symptoms of skin rash and blisters, fever, or other signs of hypersensitivity such as itching, and should ask for medical advice when observing any indicative signs or symptoms. Patients should be advised to stop the drug immediately if they develop any type of rash and contact their physicians as soon as possible".

The Adverse reactions section also lists rashes among the known possible side effects of this medication.

I hope that you have seen a doctor already about this rash and if not then I recommend that you heed the NIH's warning and contact your primary care physician as soon as you possibly can as this rash could be the symptom of a much more serious underlying issue. Let me know if you have any further questions.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Allergic reaction to solodyn
My son suffered an allergic reaction to solodyn. He was prescribed for acne. He was on the medication for 1 month with n... 40 replies
allergic reaction to clindesse
Has any women had a reaction to using Clindesse vaginal cream? I am having serious itching and burning after my one dose... 5 replies
Allergic reaction to Lyrica
I would like to know if there are any sulfa product in this medication? I am diabetic and have nerve damage in feet and ... 4 replies
allergic reaction to morphine
I took to 15 mg 24 extended release morphine pills and slowly ot started making me feel sick and after about 8 hours it ... 3 replies
allergic reaction to naltrexone
Hi, I am trying to understand the differences between Naloxone and Naltrexone because I was prescribed Naltrexone tablet... 3 replies
Allergic reaction to belly bar put on Ararax
Allergic reaction to belly bar came out in angry red rash that's itches like crazy I have it all over including my f... 2 replies
Allergic reaction to Thryoid med
Having reactions on thid med. thought i developed nut allergy. Thought i was allergic to my cats. Every test was negativ... 2 replies
Allergic reaction to Suboxone
I've been on Suboxone for 2 years and felt fine. Then the other day I broke out with hives and also my blood pressur... 1 reply
allergic reaction to Macrodantin
I was prescribed macrodantin for a UTI and I had a severe allergic reaction to it. Can i switch to amoxicillin right awa... 1 reply
Allergic reaction to all meds
Had rotator cuff surgery, been unable to take ANY medication at all without breaking out in hives severely! Any advice i... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 2 January 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA